# SDR SWAA2024061281744

- Difficulty date: May 2, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 492 TO BS 500A S-26R AND WL 156 AT FWD CARGO COMPARTMENT 2024-294543<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS 492 TO BS 500A S-26R AND WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 19 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS 492 TO BS 500A S-26R AND WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 19 REV -. SEE INDIVIDUAL SIGN OFF BELOW
